# SDR SIMA200513104

- Difficulty date: May 11, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67896
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT 4892 - CREW REPORTED THE EMERGENCY LIGHTING SYSTEM FLOOR PROXIMITY STRIPS BY ROW 3, 4, 5 AND 6 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY AND CHARGER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
